Stevens Johnson Syndrome associated with Lamotrigine | Parveen | Pakistan Journal of Medical Sciences
 
میز اداری صندلی مدیریتی صندلی اداری تبلیغات کلیکی میز تلویزیون پاراگلایدر آگهی رایگان محسن چاوشی مسیح و آرش آهنگ جدید لباس زیر شورت زنانه خرید اینترنتی وبلاگدهی گن لاغری

Stevens Johnson Syndrome associated with Lamotrigine

Shama Parveen, M. Afzal Javed

Abstract


Stevens-Johnsons Syndrome (SJS) is an immune-complex-mediated hypersensitivity reaction and has been linked as an adverse side effects to many drugs. Lamotrigine, an anticonvulsive medication and also a commonly used mood stabiliser, can be associated with this adverse reaction. Although this has not been reported very commonly , SJS has high mortality and morbidity and requires careful attention as the use of Lamotrigine is increasing in clinical practice. We present a case where the patient developed Stevens - Johnson Syndrome three weeks after being started on Lamotrigine. The case is discussed for its relevance to the use of Lamotrigine which is currently prescribed very commonly in psychiatric practices.

doi: http://dx.doi.org/10.12669/pjms.296.4385

How to cite this:Parveen S, Javed MA. Stevens Johnson Syndrome associated with Lamotrigine. Pak J Med Sci 2013;29(6):1450-1452.   doi: http://dx.doi.org/10.12669/pjms.296.4385

This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/3.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Full Text: PDF

Refbacks

  • There are currently no refbacks.


kalsob-01_1303_01